English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49378/84106 (59%)
造訪人次 : 7377184      線上人數 : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/71402

    題名: Correlation of fuzzy sets
    作者: Chiang, Ding-an;Lin, Nancy P.
    貢獻者: 淡江大學資訊工程學系
    關鍵詞: Fuzzy sets;Correlation coefficient;Random sample
    日期: 1999-03
    上傳時間: 2011-10-24 01:08:36 (UTC+8)
    出版者: Amsterdam: Elsevier BV * North-Holland
    摘要: When we deal with crisp data, it is very common to find the correlation between variables. Here, we propose a method to calculate the correlation coefficient for fuzzy data, but rather than defining the correlation on the intuitionistic fuzzy sets like most of the previous works, we adopt the method from mathematical statistics. The value computed from our formula not only provides us the strength of the relationship of fuzzy sets, but also shows that the fuzzy sets are positively or negatively correlated.
    關聯: Fuzzy Sets and Systems 102(2), pp.221-226
    DOI: 10.1016/S0165-0114(97)00127-9
    顯示於類別:[資訊工程學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋